論文

査読有り
2017年2月

Syndrome of Inappropriate Antidiuretic Hormone Secretion Following Liver Transplantation

ACTA MEDICA OKAYAMA
  • Kosei Takagi
  • ,
  • Takahito Yagi
  • ,
  • Susumu Shinoura
  • ,
  • Yuzo Umeda
  • ,
  • Ryuichi Yoshida
  • ,
  • Daisuke Nobuoka
  • ,
  • Nobuyuki Watanabe
  • ,
  • Takashi Kuise
  • ,
  • Tomokazu Fuji
  • ,
  • Hiroyuki Araki
  • ,
  • Toshiyoshi Fujiwara

71
1
開始ページ
85
終了ページ
89
記述言語
英語
掲載種別
研究論文(学術雑誌)
DOI
10.18926/AMO/54830
出版者・発行元
OKAYAMA UNIV MED SCHOOL

Syndrome of inappropriate antidiuretic hormone secretion (SIADH) is an extremely rare cause of hyponatremia post-liver transplantation. A 15-year-old Japanese girl with recurrent cholangitis after Kasai surgery for biliary atresia underwent successful living donor liver transplantation. Peritonitis due to gastrointestinal perforation occurred. Hyponatremia gradually developed but improved after hypertonic sodium treatment. One month later, severe hyponatremia rapidly recurred. We considered the hyponatremia's cause as SIADH. We suspected that tacrolimus was the disease's cause, so we used cyclosporine instead, plus hypertonic sodium plus water intake restriction, which improved the hyponatremia. Symptomatic hyponatremia manifested by SIADH is a rare, serious complication post-liver transplantation.

Web of Science ® 被引用回数 : 1

リンク情報
DOI
https://doi.org/10.18926/AMO/54830
PubMed
https://www.ncbi.nlm.nih.gov/pubmed/28238015
Web of Science
https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=JSTA_CEL&SrcApp=J_Gate_JST&DestLinkType=FullRecord&KeyUT=WOS:000396464200012&DestApp=WOS_CPL

エクスポート
BibTeX RIS